# SDR DALA2025092206910

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,626 hours, 41,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE WILL NOT TEST.   FOUND GRD BRAKET NOT SECURED. SECURED GRD BRACKET GD03012D. ALL CHECKS GOOD PER B757 AMM 25-61. (7330118)
